MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB3480-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Death (1802); Failure of Implant (1924)
Date of Event 08/03/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm (aaa).An intraoperative type 1a endoloeak was identified during the initial procedure.The physician elected to concluded the procedure and monitored the patient.The physician will re-evaluate the type 1a endoleak at the patients 30- day follow up.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm (aaa).A type 1a endoloeak was identified post initial procedure.The physician elected not to treat the patient at the time.The patient will be monitored and a 30- day post op ct (computed tomography) will be performed to determine if the type 1a endoleak remains or has resolved.Patient in pending possible re-line.Additional information: this patient passed away which was not reported in the initial report.The death was discovered during a review of the discharge summary.
 
Additional Manufacturer Narrative
An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event / incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event / incident was completed.An examination of medical records and / or medical imaging received by endologix shows that the type 1a endoleak event / incident was confirmed.This is consistent with the reported adverse event / incident.The device, user, procedure, or anatomy relatedness of this event / incident could not be determined with the medical records available for review.The procedure-related harms identified were respiratory insufficiency, cardiopulmonary resuscitation (cpr) with arrest and death on the fourth postoperative day.The causation of the death could not be determined; while the patient had pre-existing severe respiratory disease as well as significant cardiac disease, which may have contributed to the death, this could not be confirmed with the information provided.The final patient status was reported as deceased.No additional investigation of this reported adverse event / incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b2: adverse event \ product problem.B4: adverse event \ product problem.B5: describe event or problem.G4: awareness date.H1: type of reportable event.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10474316
Report Number3008011247-2020-00092
Device Sequence Number16962474
Product Code MIH
UDI-Device IdentifierM701TVAB3480J1
UDI-Public+M701TVAB3480J1/$$3230121FS01182047$
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2023
Device Model NumberTV-AB3480-J
Device Catalogue NumberTV-AB3480-J
Device Lot NumberFS011820-47
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB - FS022820-19.; OVATION IX ILIAC LIMB - FS051120-39.; OVATION PRIME FILL POLYMER - FF032520-02.
Outcome Attributed to Adverse Event Death; Other;
Patient Age67 YR